Title

Rate of P-convergence over equivalence classes of double sequence spaces

Document Type

Article

Publication Date

12-1-2012

Subject Area

ARRAY(0x5649fad12098)

Abstract

This paper presents multidimensional characterizations of equivalence classes of double sequences. These characterizations will be analyzed by presenting theorems of the following type: If A is convergent preserving over {x ∈ S″0 : x equivalent to b} then there exists a b′ ∈ S″0 such that b converges faster than b′ and A is convergent preserving over {x ∈ S″0 : x equivalent to b′} © 2011 Springer Basel AG.

Publication Title

Positivity

Volume

16

Issue

4

First Page

739

Last Page

749

Digital Object Identifier (DOI)

10.1007/s11117-011-0143-7

ISSN

13851292

E-ISSN

15729281

Share

COinS